# SDR CA060421006

- Difficulty date: April 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuseage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLOORBEAM AT BS 767 LBL 24.5 CRACKED AND REPAIRED IAW CUSTOMER EA. (TC NR 20060421006)
